Seebri and Onbrez

I was prescribed this combination and am just about to start taking them and wondered if anyone else is on this combination and if so how long have you been taking them and how do you find them in comparison to others you may have been on before?

I was on Sprivia which I was fine with by Symbicort always made my chest feel so tight. I'm not sure if it was the steroid that did that or not but most of the time didn't take it because of that.

Thank you.

11 Replies

  • Hi jackdup, I've been on Seebri , starting my 3rd month. The last month I have been on Serevent 2 x2 puffs daily as well because it wasn't controlling it. I've only recently been dx, just into moderate fev 78% and it isn't doing it for me! Using my ventolin daily :(. It's all right them saying give it time however at this stage I feel it should be manageable :( If you research Seebri it has good results but I don't think it's for me. Going to a different GP next time. Hope it works for you :)


  • Were you on anything before the Seebri and if so is, what were you on and is the Seebri better or worse?


  • No, it was my first long acting preventer, so I have nothing to compare it to.

  • I have been on onbrez for a month and given a large dose (maybe because of my lung size). I honestly don't know ifv ts done any good, having nothing to reference it against., it being my first inhaler. I will stop for awhile and see what happens. Stay tuned.

  • Please let us know how you feel without taking it.

    Thank you

  • Hi,I have been on seebri,along with a onbrez,daily,& atrovent twice per day,for the last month,so can't say really,if it's made much difference.

    I previously had symbicort,onbrez,& spiriva.The respiratory specialist,asked me to try this other combination,but said if I preferred to go back to the old regime!

    So will wait & see! Good luck,

    Take care,Wen xx

  • I would of thought having used them for a month you would have an idea if it is better than Spiriva and Symbicort? I take it you are neither feeling better nor worse?

    Are you having any side effects that you did not have before?

    Thank you

  • No not really,but I do know that sometimes it does take a while to kick in,before you can really be sure of the effect!

  • Thanks for your replies. I had hoped for a few more responses so am not sure if there just isn't many people on either or both of these or they just didn't take the time to reply.

    Would appreciate it if you updated me down the road as to whether you feel you are getting any benefit or if you go back to Spiriva.

    Thanks again for your reply.

    Take care.

  • You're welcome Jack.Will let you know in a couple of weeks! People are pretty good at replying,if they think they can help,maybe not many on this combination!

    Good luck with it,let us know how YOU go!!

    Hugs,Wen xx

  • I have been using Spiriva and Symbicort 400 for some time. Having gone through recent a bad patch my Respiritory Nurse suggested that I try Seebri instead of Spiriva, so I changed a month ago. After only 4 days my FEV1 shot up to the predicted figure for my age and my peak flow went up by more than 50. I felt great. Unfortunately it hasn't lasted and my readings are now drifting back down to the way they were with Spiriva. Disappointing! The decrease has coincided with an exacerbation needing Prednisolone so perhaps that is the reason? See the nurse tomorrow and will have to decide whether to carry on or revert to Spiriva, perhaps a longer trial would be wise.

    Have read good reports of a combination of Ombrez and Spiriva (PharmaTimes, 17 August 2015)

You may also like...